# SDR CALA2017050801324

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 65,888 hours, 16,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110146
- Condition: Chafed
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BETWEEN BS 880 AND 900, STRINGER 15R CHAFED.  INSTALLED AN INTERIM REPAIR ON THE STRINGER IAW ECRA 5310-07129.
